# SDR AALA202505200281

- Difficulty date: April 27, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 62,625 hours, 39,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING BETWEEN FRAME 66 TO FRAME 68 LH SIDE  AFT GAL LEY AREA CORROSION AREA IS L: 2.205 INCHES, W:0.530 INCHES, D:0.009 INCHES. MAINTENANCE REPLACED CENTER FITTING LOC. AT LEVEL STR23L AND BTW FR66 TO FR68 AT AFT GALLEY AREA. IAW A319 SRM 51-42-11-801 AND DWG D53480505.
